# SDR DXTA200500989

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 6,706 hours, 4,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200026026
- Condition: Faulty
- Location: Left
- Part time: 108 hours, 76 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT TEB, CABIN FILLED WITH SMOKE.  OVERHEAD GASPERS ON RIGHT SIDE, TOO HOT TO TOUCH.  TAILCONE COMPARTMENT SHOWED FORWARD PAC OIL BOWL BLACK WITH FOAM INSULATION WAS LOOSE ON LEFT SIDE.  HEAT FROM OVERHEAD TOILET AREA EXTREMLY HOT.  REMOVED AND REPLACED FAULTY ACM WITH AN OVERHAULED UNIT SAME P/N.  OPS CHECK AND LEAK CHECK GOOD.  WORK PERFORM IAW CE-750 MM CHAP 21-50-00.
